| Catalog Number |
6721-0535 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Pain (1994); Metal Related Pathology (4530)
| Date of Event |
12/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported by counsel that patient underwent right tha on (b)(6) 2016 and was implanted with an lfit v40 femoral head and an accolade ii hip stem.He was revised on (b)(6) 2021, due to pain, elevated chromium and cobalt levels and trunnionosis.